Formal orbital normal forms of two-dimensional systems with nonzero linear part
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1509-1516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a5,
author = {A. P. Sadovskii},
title = {Formal orbital normal forms of two-dimensional systems with nonzero linear part},
journal = {Differencialʹnye uravneni\^a},
pages = {1509--1516},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a5/}
}
A. P. Sadovskii. Formal orbital normal forms of two-dimensional systems with nonzero linear part. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1509-1516. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a5/